# SDR AALA20100209TUL01

- Difficulty date: February 9, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N494AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49732
- Aircraft time: 61,872 hours, 32,416 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAILING EDGE PANEL AT WING STATION 91 RIGHT TO 99 RIGHT DAMAGED.  REPLACED DAMAGED TRAILING EDGE PANEL.
